# SDR AALA20100910TUL07

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 66,918 hours, 35,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT STATION 237 BETWEEN LONGERON 16 LEFT AND LONGERON 17 LEFT.  INSTALLED DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 30 VIEW P.
